|Hiv and joint pain
Sep 1, 2004
I remember when I first become infected, 7 years ago, I had pain in my knees. Now after 4 year of HIV meds(Sustiva,Epivir,Retrovir,Ziagen), the pain has increased and now is also in my ankles. I had a blood test which ruled out Rheumatoid arthritis. I also take Pravachol for my cholestrol from the meds. This pain and stiffness makes it difficult to sit for long periods, walk stairs, or even walk for exercise. Do I ignore this or is there something that can be looked at more closely? Thanks for your comments. Karen
| Response from Dr. Henry
There are many forms of arthritis besides rheumatoid arthritis. I often get a rheumatology consultation (where I work conveniently located in the same hallway) to get help to sort out and devise a treatment strategy that will provide relief. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.